# SDR SWAA2016051951922

- Difficulty date: May 5, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 63,528 hours, 37,477 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDS7Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD WEB CRACKED AT BS 663.75, LBL 15.  REPAIRED WEB IAW EA.
